# SDR YENA2022041100351

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 57,963 hours, 20,633 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#803, JFK-SJU.' LEVEL 1 COCKPIT ODOR FUMES EVENT., DECENT THROUGH 6000 MSL ODOR DETECTED, FCOM PROCEDURE FOLLOWED. ODOR WAS A CHEMICAL ODOR. DISSIPATED AFTER APPROX 3 MINUTES; PERFORMED TSM 05-50-00-810-831A. NO OIL LEAKS WERE FOUND ON ENG #1 #2 AND APU. ODOR LEVEL #1 TYPE 2 ISOLATED PACK #1 REF. INFO. NOTICE 2017-TO151.'
